# SDR USAA2014120100007

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 42,283 hours, 24,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE PACK FELL OFF DOOR EN ROUTE.  REINSTALLED ASSEMBLY AS REQUIRED.
